Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 834159, 5 pages
Research Article

Some New Inequalities of Jordan Type for Sine

1Department of Mathematics, Hangzhou Electronic Information Vocational School, Hangzhou, Zhejiang 310021, China
2College of Science, China Jiliang University, Hangzhou, Zhejiang 310018, China

Received 8 August 2013; Accepted 22 September 2013

Academic Editors: S. Ponnusamy and S. A. Tersian

Copyright © 2013 Shan-Peng Zeng and Yue-Sheng Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yue Hu, and Cristinel Mortici, “A Lower Bound on the Sinc Function and Its Application,” The Scientific World Journal, vol. 2014, pp. 1–4, 2014. View at Publisher · View at Google Scholar